Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

General theory of curves on ruled surfaces


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 6 (1905), 75-82
MSC: Primary 53A04; Secondary 53A25
MathSciNet review: 1500696
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04, 53A25

Retrieve articles in all journals with MSC: 53A04, 53A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1905-1500696-2
PII: S 0002-9947(1905)1500696-2
Article copyright: © Copyright 1905 American Mathematical Society